# SDR DXTA2021032940140

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N775QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20557
- Aircraft time: 6,178 hours, 3,609 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8221109020
- Part serial: 248XR
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CAPTAIN AIRSPEED INDICATION: AT 270 KNOTS AT 17000 FEET RECEIVED THE EFIS MISCOMPARE INDICATION.  NOTED THAT THE CAPTAIN ALTIMETER WAS 300 FOOT HIGHER THAN THE STANDBY AND FO'S.  WHEN YOU WOULD SLOW DOWN THE AIRCRAFT, THE ALTITUDE DISPARITY WOULD DECREASE TO LESS THAN 150 FEET.  WHEN YOU WOULD SPEED BACK UP THE ERROR WOULD BECOME LARGER.  THIS WAS ASSOCIATED WITH A STRANGE SMELL (ELECTRICAL?) IN THE COCKPIT AND CABIN.  RAN THE PROCEDURE AND REVERTED TO ADC #2, WHEN DOING THIS THE CYAN "R ENG THRUST FAULT", "FLAPS FAULT", "STAB TRIM FAULT", "SPOILERS FAULT" MESSAGES WERE DISPLAYED.  THE STRANGE SMELL CONTINUED.  THE FLIGHT DIRECTOR WAS TRANSFERRED TO THE FO SIDE.  AS WE ARRIVED BACK AT THE AIRPORT TO SHOOT A ILS TO MINIMUMS, THE FLIGHT DIRECTOR WOULD NOT COUPLE TO THE ILS FOR APPROACH GUIDENCE, WE WENT AROUND.  WE DECIDED TO SEQUENCE THE GREEN NEEDLES MANUALLY FOR THE NEXT APPROACH.  ON BASE THE AUTOPILOT TRIM FAIL AMBER CAS DISPLAYED, BUT IMMEDIATELY EXTINGUISHED WHEN THE AUTOPILOT WAS TURNED OFF.  ON INTERCEPTING THE LOCALIZER THE FLIGHT DIRECTOR WOULD NOT ALLOW APPROCH MODE TO BE ENGAGED, ENDED UP FLYING THE APPROACH RAW DATA.  THE SMELL CONTINUED TO BE PRESENT UNTIL SHUTDOWN. // SIGN OFF // REMOVED DEFECTIVE # I AIR DATA COMPUTER IAW CL-350 AMM 34-13-01-000-80I,  INSTAILED AN OVERHAULED # I AIR DATA COMPUTER IAW CL-350 AMM 34-1 3-01-400-80I. '"PERFORMED FUNCTIONAL TEST O F#! ADC !AW CL-350 ~ 34-11-01-790-80 I COMPLIED WITH A SATISFACTORY LEAK CHECK OF THE PL , COPILOT S2 AND PILOT SI !AW CL-350 AMM 34-11-01-790-80 I.
